# SDR DXTA2023021080250

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 1,636 hours, 1,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008098
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE EXIT SIGN UPPER RIGHT CORNER OF MAIN DOOR ALONG WITH THE LOWER RIGHT HAND SIDE  ILLUMINATED RED EXIT SIGN LIGHT, AND TOE KICK LIGHT REMAINED ON AFTER SHUT DOWN. //SIGNOFF// RESET #1 EMERGENCY LIGHTING INERTIA SWJTCH (SCOOI) AND THE EXIT SIGN UPPER RIGHT CORNER OF MAIN DOOR ALONG WITH THE LOWER RIGHT HAND SIDE TLLUMJNATED RED EXIT SIGN LIGHT, AND TOE KICK LIGHT SHUTS DOWN. PERFORMED EMERGENCY LIGHT POWER SUPPLY BA TIER Y EXERCISE PROCEDURE AND FOUND #1 PACK WEAK. REMOVED AND REPLACED #1 EMERGENCY LIGHTING BATTERY PACK (UCO 19) IA W CE-680A AMM 33-50-06 AND PERFORMED EMERGENCY LIGHT ADJUSTMENT/TEST IAW CE-680A AMM 33-50-00, AND SYSTEM OPS CHECK OK, OK TO SERVICE.
